# SDR AALA20190705004

- Difficulty date: July 5, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N998AN
- Make and model: Airbus A321-231
- Aircraft serial: 7509
- Aircraft time: 8,360 hours, 3,143 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: D2121001600045
- Condition: Blown
- Location: E&E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: CREW REPORTED HIGH CABIN RATE OF CLIMB AND UNABLE TO PRESURIZE. MAINTENANCE FOUND BLOWN DUCT IN FWD AVIONICS COMPARTMENT AFT OF EXTRACTION FAN. REMOVED AND REPLACED DUCT IAW AMM 21-26-42. PRESSURE CHECKED GOOD AT THIS TIME.
